MAUDE Adverse Event Report: MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number NCEUP2512X
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Resistance was noted during withdrawal of the device.Excessive force was used.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis summary: the device returned with a detachment on the hypotube 23.5cm distal to the strain relief.The hypotube material was oval and jagged on both sides of the detachment site.A kink was evident on the hypotube 4cm proximal to the detachment site.Deformation was evident to the distal tip.No other damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An nc euphora rx ptca balloon catheter was attempted to be used to treat a severely tortuous, severely calcified lesion in the distal cx artery.The device was inspected with no issues noted.Negative prep was performed with no issues.The lesion was pre-dilated.Resistance was encountered when advancing the device and excessive forces was not used.It was reported that the shaft broke outside the body and that the physician was able to grasp the distal portion of the broken shaft and remove it from the body without injury.No patient injury was reported.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key9494347
Report Number9612164-2019-05241
Device Sequence Number1215466
Product Code LOX
UDI-Device Identifier00643169395930
UDI-Public00643169395930
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2021
Device Model NumberNCEUP2512X
Device Catalogue NumberNCEUP2512X
Device Lot Number218632428
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2020
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer12/20/2019
01/30/2020
03/03/2020
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date01/15/2020
02/18/2020
03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR